# SDR C2XA97CL008

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249024
- Condition: Faulty
- Location: Rt Engine
- Part time: 9,280 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3283 - CREW REPORTED THAT DURING CLIMB THE RIGHT PROP NP FLUCTUATES BETWEEN 1 PERCENT AND 2 PERCENT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE RIGHT PROPELLER CONTROL UNIT IAW EMB-120 MM 61-21-00.  OPERATIONAL AND LEAKS CHECKS WERE GOOD IAW EMB120 MM 61-21-00.  OPERATIONAL AND LEAKS CHECKS WERE GOOD IAW EMB-120MM 61-00-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
